Journal article icon

Journal article

成長するドメインにおける、遺伝子発現の時間遅れがパターン形成に与える影響について (第6回生物数学の理論とその応用)

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Kyoto University
Journal:
RIMS Kokyuroku
Volume:
1704
Pages:
138-142
Publication date:
2010-08-05
ISSN:
1880-2818
URN:
uuid:25a527ba-00ba-468e-a954-92b7d6aea716
Source identifiers:
194894
Local pid:
pubs:194894

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP